Currently browsing: Items authored or edited by Ian Short

39 items in this list.
Generated on Mon Sep 28 14:03:45 2020 BST.

Jump to:

2021 | 2020 | 2019 | 2018 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006

2021To Top

Short, Ian (2021). Classifying SL2-tilings. Transactions of the American Mathematical Society (In Press).

2020To Top

Beardon, Alan; Minda, David and Short, Ian (2020). Normal families of Möbius maps. Computational Methods and Function Theory (In press).

2019To Top

Short, Ian and Christodoulou, Argyrios (2019). A hyperbolic-distance inequality for holomorphic maps. Annales Academiæ Scientiarum Fennicæ, Mathematica, 44 pp. 293–300.

2018To Top

2016To Top

Short, Ian and Walker, Mairi (2016). Geodesic Rosen Continued Fractions. The Quarterly Journal of Mathematics, 67(4) pp. 519–549.

Short, Ian (2016). The parabola theorem on continued fractions. Computational Methods and Function Theory, 16(4) pp. 653–675.

2015To Top

O'Farrell, Anthony G. and Short, Ian (2015). Reversibility in Dynamics and Group Theory. London Mathematical Society Lecture Note Series, 416. Cambridge: Cambridge University Press.

2014To Top

Beardon, Alan F. and Short, Ian (2014). A geometric representation of continued fractions. American Mathematical Monthly, 121(5) pp. 391–402.

Short, Ian (2014). Maximal buttonings of trees. Discussiones Mathematicae Graph Theory, 34(2) pp. 415–420.

Short, Ian and Walker, Mairi (2014). Even-integer continued fractions and the Farey tree. In: SIGMAP 2014, 7 Jul 2014-11 July 2014, West Malvern, UK.

2013To Top

Gill, Nick; Pyber, László; Short, Ian and Szabó, Endre (2013). On the product decomposition conjecture for finite simple groups. Groups, Geometry, and Dynamics, 7(4) pp. 867–882.

Short, Ian and Gill, Nick (2013). Conjugacy in Thompson's group $F$. Proceedings of the American Mathematical Society, 141 pp. 1529–1538.

2012To Top

Short, Ian (2012). Hausdorff dimension of sets of divergence arising from continued fractions. Proceedings of the American Mathematical Society, 140(4) pp. 1371–1385.

O'Farrell, Anthony; Le Roux, Frédéric; Roginskaya, Maria and Short, Ian (2012). Flowability of plane homeomorphisms. Annales de l'Institut Fourier, 62(2) pp. 619–639.

Beardon, A. F.; Hockman, M. and Short, I. (2012). Geodesic continued fractions. Michigan Mathematical Journal, 61(1) pp. 133–150.

2011To Top

Spiegelhalter, David; Pearson, Mike and Short, Ian (2011). Visualizing uncertainty about the future. Science, 333(6048) pp. 1393–1400.

Crane, Edward and Short, Ian (2011). Rigidity of configurations of balls and points in the N-sphere. The Quarterly Journal of Mathematics, 62(2) pp. 351–362.

2010To Top

Beardon, Alan F. and Short, Ian (2010). The Seidel, Stern, Stolz and Van Vleck Theorems on continued fractions. Bulletin of the London Mathematical Society, 42(3) pp. 457–466.

Beardon, Alan F. and Short, Ian (2010). Norms of Möbius maps. Bulletin of the London Mathematical Society, 422(3) pp. 499–505.

2009To Top

Gill, Nick; O'Farrell, Anthony G. and Short, Ian (2009). Reversibility in the group of homeomorphisms of the circle. Bulletin of the London Mathematical Society, 41(5) pp. 885–897.

2008To Top

Short, Ian (2008). Reversible maps in isometry groups of spherical, Euclidean and hyperbolic space. Mathematical Proceedings of the Royal Irish Academy, 108A(1) pp. 33–46.

Short, Ian (2008). How much money do you need? Mathematical Spectrum, 40(2) pp. 67–72.

2007To Top

Crane, Edward and Short, Ian (2007). Conical limit sets and continued fractions. Conformal Geometry and Dynamics, 11 pp. 224–249.

Beardon, Alan F. and Short, Ian (2007). Conformal symmetries of regions. Irish Mathematical Society Bulletin, 59(1) pp. 49–60.

Lávička, Roman; O'Farrell, Anthony G. and Short, Ian (2007). Reversible maps in the group of quaternionic Möbius transformations. Mathematical Proceedings of the Cambridge Philosophical Society, 143(1) pp. 57–69.

Beardon, Alan F. and Short, Ian (2007). Van Vleck's theorem on continued fractions. Computational Methods and Function Theory, 7(1) pp. 185–203.

Short, Ian and Pearson, Mike (2007). Magic letter groups. Mathematical Gazette, 91(522) pp. 493–499.

2006To Top

Short, Ian (2006). A counterexample to a continued fraction conjecture. Proceedings of the Edinburgh Mathematical Society. Series II, 49(3) pp. 735–737.

Export

Subscribe to these results

get details to embed this page in another page Embed as feed [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0